# SDR UALA2010082303105

- Difficulty date: August 22, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 61,320 hours, 12,113 cycles
- Engine: Pwa PW4077
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: W5413100118
- Condition: Damaged
- Location: Sequence Valve
- Component: Sequence Valve
- Component part number: 3910032104
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NLG DOORS WILL NOT CLOSE.  REPLACED NLG DOOR SAFETY VALVE, NO HELP. REPLACED NLG DOOR SEAL BYPASS VALVE, NO HELP.  REPLACED NLG.  OPERATED SEQUENCE VALVE,  NO HELP. REPLACED NLG DOOR ACT, NO HELP.  REPLACED 2ND NLG SAFETY VALVE, NO HELP. ALSO REPLACED PRESSURE SWITCH.   FOUND WIRE AT D2205J PIN 17, W5413-1001-18 CORRODED APPROX 1 INCH FROM CONNECTOR, FOUND PROBLEM USING TEST LIGHT AS LOAD. REPINED NR17 OF D2205J AND REPAIRED WIRE. ACCOMPLISHED INSTALLATION TESTS FOR R & R VALVES. DOOR OP CHECKED NORMAL. NO LEAKS NOTED.
